# SDR AT0000221

- Difficulty date: April 21, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FUSELAGE SKIN AT BS 737 L1 & 2R.  INSTALLED SKIN REPAIR IAW SRO DWG 9530129.
